# SDR DALA2018052203496

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,872 hours, 49,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Worn
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SLIDE LANDYARD ATTACHED AT THE TAILCONE.  THE LANDYARD WAS REPLACED IAW AMM 53-53-00.
